MAUDE Adverse Event Report: MRW2515 AND MRW3015; MR CONDITIONAL WEBB ELECTRODES

MRW2515 AND MRW3015; MR CONDITIONAL WEBB ELECTRODES
Model Number MRW2515 AND MRW3015
Medical Device Problem Codes Material Separation (1562); No Visual Prompts/Feedback (4021)
Health Effect - Clinical Code Choking (2464)
Date of Event 09/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Rhythmlink international, llc opened an investigation to ascertain the root cause of the event, and subsequently reviewed production records.No non-conformances were identified.The customer did not return the defective product for review.The investigation is ongoing, and the root cause has not been identified at the time of this report.
 
Event or Problem Description
Rhythmlink international, llc received notification from a customer that the heat shrink applied to the cable assembly of an individual mr conditional lead wire was slipping off of the male din connector.

Brand Name
MRW2515 AND MRW3015
Common Device Name
MR CONDITIONAL WEBB ELECTRODES
MDR Report Key12667528
Report Number1067162-2021-00003
Device Sequence Number4480155
Product Code GXY
UDI-Device Identifier10816312024439
UDI-Public(01)10816312024422_AND_(01)10816312024439
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 10/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/28/2025
Device Model NumberMRW2515 AND MRW3015
Device Catalogue NumberMRW2515 AND MRW3015
Device Lot NumberPM00017365 AND PM00017366
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2021
Initial Report FDA Received Date10/20/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/28/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1